# SDR IPXA2024010481123

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,987 hours, 21,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** LARGE CRACK OUTBOARD SIDE ENGINE 1 AT MOUNT POINT ON WING. FAULT BE DEFERRED FOR 15 DAYS WITH REPETITIVE INSPECTIONS AT INTERVALS NOT TO EXCEED EVERY FLIGHT CYCLE PER EO-89091-REQ2 IN ACCORDANCE WITH DEFERRAL REFERENCE EO-89091.
